# SDR UALA2010080602864

- Difficulty date: August 6, 2010
- Submitted: August 25, 2010
- Operation: Air carrier
- Aircraft: N229UA
- Make and model: Boeing 777222
- Aircraft serial: 30557
- Aircraft time: 35,689 hours, 4,356 cycles
- Engine: Pwa PW4090
- System (JASC): 2312 · VHF Communications System
- Part: Transceiver
- Part number: 750096
- Part serial: 882
- Condition: Out Of Tolerance
- Location: Vhf System
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PORTABLE VHF TRANSCEIVER AT A3 GALLEY IS SET TO EXPIRE.  TRANSCEIVER IS LOSING VIABILITY. REPLACED TRANSCEIVER AT A3 GALLEY. OPS NORMAL.
